# SDR SWAA2022121373940

- Difficulty date: November 21, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 33,789 hours, 15,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521KB HAS EDGE DAMAGE & SEPARATION.  REMOVED DAMAGE IAW SRM 51-70-05-2R-6.    ACCOMPLISHED A REPAIR TO THE PANEL IAW SRM 51-70-05-2R-6.
